# SDR CA991231032

- Difficulty date: November 21, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 75,502 hours
- Engine: Pwa JT8D7A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING RAMP CHECK OBSERVED ARCING AND SMOKE AT TOP OF CENTER OF FIRST OFFICERS WINDSCREEN. RT WINDOW AND HEAT CONTROLLER REPLACED.
